| Model Number |
H74939134204010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of aware date as no information was provided.E1- initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.A 2mm x 40mm x 144cm coyote es was advanced for dilatation.However, during the inflation, the balloon ruptured before reaching the rated burst pressure.No patient complications were reported.